Stomach pain symptoms ibuprofen

Common Questions and Answers about Stomach pain symptoms ibuprofen

stomach-pain

Avatar m tn I have been vomiting and my stomach hurts a lot I feel bloated.
Avatar f tn nausea; nervousness; sleeplessness; stomach pain; swelling; tiredness; upset stomach; vomiting; weakness.
Avatar n tn Becareful on how much ibuprofen you take. It can cause stomach issues such as a stomach ulcer. 800mg is quite a bit. With the lortab, make sure you are following your doctors orders. You can take the two together. If your pain is not being managed, let your doctor know. My medicine has caused me stomach issues and right now I can't take any ibuprofen, aspirin and other medications due to being on oral medicine for the last 5 years.
Avatar n tn Any wine or just red wine? Can you describe symptoms after trying wine? Only pain in the stomach or...? Headache? The "red wine headache" (RWH) is a disorder which may occur after taking ibuprofen. http://winegeeks.com/articles/4 An allergy to wine (all sorts) also exists. Allergy symptoms: face flushing or edema, itchy skin, difficult breathing, coughing...few minutes after drinking.
620877 tn?1282764097 I know that some of you may take ibuprofen when taking a DMD to help with the flu like side effects - but what I am wondering is for those who are undiagnosed or not taking a DMD - can ibuprofen help with symptoms? I stay away from ibuprofen because of my acid reflux - but have taken it a few times when tylenol just doesn't seem to help my headaches. I have noticed that the ibuprofen helps.
3122657 tn?1357432602 Will look for Bromelian....try not to take ibuprofen unless absolutely necessary...will do warm showers and mediation first plus drink water, water, water. I can't take NSAID's because I have ulcers caused from the multiple NSAID's that I was taking for back pain. Go figure. NSAID's can cause stomach bleeding also. If the warm shower, bath or mediation doesn't work then my liver transplant specialist told me to take a Tylenol but he would rather I didn't.
Avatar n tn If the pain is in your stomach, then I suggest laying off it for a day, then going on and taking the Avdil on a full stomach only, because that's what I do when my anti-inflammatories act up on me. But if it's making your BACK pain worse, then that's very strange and it may be that you're allergic to something in it. Have you taken any non-steroidal anti-inflammatories before and been okay with them?
Avatar m tn Can Kidney pain be a side effect of taking Ibuprofen? I was taking ibuprofen last week consecutively for 3 days (400mg t.i.d) after laser eye surgery. A day or so after starting it I experienced mild pain/discomfort in my left flank that came in waves. When I stopped taking the ibuprofen the flank pain also stopped. The next day I took one more dose - the flank pain started again within an hour, but was gone the next day.
Avatar m tn For the last six months I have been having this burning, crampy pain in my stomach. It makes me feel like I want to vomit and belch. But mostly, it is a real bad burning pain. This all started after I was exposed to my mother in law who has H.Pylori. Then, I started having a couple of drinks two nights a week ( either a couple of beers or a couple of Strawberry daiquiris). My stomach has always been very weak and bothersome to me anyhow.
Avatar f tn Ibuprofen and such tends to give me stomach pain and I've been On ibuprofen for years. Heat helps but just for the 30 sex or so the heat is applied. Other than that nothing.
Avatar f tn I now have constant heartburn one ibuprofen or aleve will cause severe stomach pain and burning that feels like I just got shot. i had h. polori (sorry can't spell it) I took the antibioics I still can't take any ibuprofen and I still get constant heartburn the pain is much less and I can now eat again. I have been on fibromyalgia meds but they don't help I still get horrible muscle spasms and inflamation in my neck.
1729448 tn?1342094737 ive been going to see the doctor and ive been still having a burning/ knawing kind of feeling in my stomach, mostly upper abdomen and a little pain once in a while in the lower.
Avatar f tn you could take medications such as Ibuprofen or Aleve to help with the pain. If you continue to have bad pain, you may wish to consider a laparoscopy to determine whether or not you might have endometriosis. Good luck!
Avatar n tn .....as my GP seemed to think it was all 3!!!!! About 18 months ago I had what I can only describe as a severe pain (pressure) at the top of my abdomen and radiating round to the back. I took a couple of ibuprofen and went to bed. I remember being unable to get comfortable and writhing about - my stomach was also distented. I felt I needed to remove my bra and have a wee - anything to relieve the pressure. The next morning it had gone.
Avatar f tn stop taking ibuprofen. this will irritate the lining of the stomach. take prilosec, available otc now. avoid soft drinks, spicy foods, pepper. Bleeding from stomach causes black stools, so does pepto bismol. you might have a small ulcer, get checked monday unless things get worse. try tums, this will help also.
1148241 tn?1294052796 I recently quit taking Vicodin for my joint pain because I was concerned about liver damage. I have been taking Ibuprofen instead. I've been taking two in the morning and then two in the afternoon. It says don't take longer than 10 days though. I have to take something though. My knees and wrists and fingers hurt too much if I don't. I know you guys aren't Drs but experience counts for something if its what your Dr has told you. What do you guys take?
Avatar f tn Needless to say they came to the conclusion that the Ibuprofen was eating the lining of my stomach and therefore causing extra pain. I stopped taking it and got a different pain killer because I couldn't handle the narcotic either and they placed me on a stomach medicine called "Famotidine" This has helped alot over the last 3 days. They gave me something in the er that numbed my throat all the way to my stomach.
Avatar m tn So far in my experience, Deramax has been the best non-steroidal anti-inflammatory for pain in dogs - particularly for arthritis pain. Rimadyl is a close second and fairly cheap since it's been on the market for years. What kind of pain is your dog experiencing?
Avatar n tn Rather than giving Ibuprofen for pain, it is better to stick with paracetamol (pain relief medication) and take the dose as prescribed on the packet or as the doctor advises. Chest pains could be from anxiety and stress as well as other reasons. If your son experiences any more chest pains, take him back to the doctor so that the doctor can listen to his chest. Lung infections and asthma can cause chest pains as too as indigestion as well as heart problems.